Adverse cutaneous drug eruptions: current understanding

@article{Hoetzenecker2015AdverseCD,
  title={Adverse cutaneous drug eruptions: current understanding},
  author={W. Hoetzenecker and M. N{\"a}geli and E. T. Mehra and A. N. Jensen and I. Saulite and P. Schmid-Grendelmeier and E. Guenova and A. Cozzio and L. French},
  journal={Seminars in Immunopathology},
  year={2015},
  volume={38},
  pages={75-86}
}
  • W. Hoetzenecker, M. Nägeli, +6 authors L. French
  • Published 2015
  • Medicine
  • Seminars in Immunopathology
  • Adverse cutaneous drug reactions are recognized as being major health problems worldwide causing considerable costs for health care systems. Most adverse cutaneous drug reactions follow a benign course; however, up to 2 % of all adverse cutaneous drug eruptions are severe and life-threatening. These include acute generalized exanthematous pustulosis (AGEP), drug reaction with eosinophilia and systemic symptoms (DRESS), Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN… CONTINUE READING
    62 Citations
    Approach to Severe Cutaneous Adverse Drug Reactions
    • 2
    Mechanisms of Severe Cutaneous Adverse Reactions: Recent Advances
    • 15
    Severe Cutaneous Adverse Drug Reactions in Pediatric Patients: A Multicenter Study.
    • 31
    • PDF
    Pharmacogenetic Testing for Prevention of Severe Cutaneous Adverse Drug Reactions
    Drug Reaction with Eosinophilia and Systemic Symptoms: An Update and Review of Recent Literature
    • 22
    The case of the magenta woman (DRESS syndrome)

    References

    SHOWING 1-10 OF 122 REFERENCES
    Drug eruptions: approaching the diagnosis of drug-induced skin diseases.
    • 91
    Adverse Cutaneous Drug Eruptions
    • 9
    DRESS syndrome.
    • 8
    Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS): A Multiorgan Antiviral T Cell Response
    • 264
    Fixed drug eruption: pathogenesis and diagnostic tests
    • T. Shiohara
    • Medicine
    • Current opinion in allergy and clinical immunology
    • 2009
    • 158
    Incidence and risk factors for cutaneous adverse drug reactions in an intensive care unit.
    • 28
    • PDF
    The DRESS syndrome: a literature review.
    • 680
    • PDF